# SDR REXA2015082900839

- Difficulty date: August 29, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N937XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15210
- Aircraft time: 16,956 hours, 10,726 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Pcu
- Condition: Malfunctioned
- Location: Lt Spoiler
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

OUTBOARD SPOILERONS & OTBD SPOILERS CAUTION MSG.  LT OTBD SPOILERON DEPLOYED & YELLOW COLOR ON DISPLAY.  RT OTBD SPOILERON WHITE COLOR ON DISPLAY.  R & R ON LT WING LT OTBD SPOILER PCU.  OPERATIONAL TEST & LEAK CHECK GOOD IAW AMM 27-62-01-400-801.
